Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    Hi, wanted to know if anyone else suffered with constant bleeding while taking cerelle. I started taking it on the 27th of December to help with heavy periods because the combined pill doesn't agree with me, and starting bleeding on the 4th of January. Since then I've been bleeding pretty much constantly. It's not particularly heavy but there seems to be no sign of it letting up. Has anyone else suffered with this and does it settle down with time as your body gets used to it?
    • Section Leader
    • Very Important Poster
    • Peer Support Volunteers
    Offline

    22
    ReputationRep:
    Section Leader
    Very Important Poster
    Peer Support Volunteers
    (Original post by Anonymous)
    Hi, wanted to know if anyone else suffered with constant bleeding while taking cerelle. I started taking it on the 27th of December to help with heavy periods because the combined pill doesn't agree with me, and starting bleeding on the 4th of January. Since then I've been bleeding pretty much constantly. It's not particularly heavy but there seems to be no sign of it letting up. Has anyone else suffered with this and does it settle down with time as your body gets used to it?
    Of course, different people have different reactions with it. A friend of mine had the same problem as you and just bled and bled for months until she was taken off it, but with others it did let up and settle down. I'd definitely double check with the doctor that prescribed it to you, just in case. It may be the case that another method of contraception, or even just a different pill, would be better for you
    • Very Important Poster
    Offline

    22
    ReputationRep:
    Very Important Poster
    I brought similar up with the nurse, having just had an 11 day period. I was told it can sometimes happen.

    If this was me, I'd try something else. Doesn't sound good at all.
    Offline

    0
    ReputationRep:
    I've been on this pill for almost six months now, and have been getting headaches, dry patches of skin (mostly forehead) and have been on a constant period since I started taking it. im going to the doctors to see if I should come off it
    • #2
    #2

    Same problem here - constantly bleeding (although it's very light, kinda like I'm always at the beginning/end of my period), super bad moodswings (and I was already pretty emotional, haha!) and the constant bleeding isn't helping my anemia much either! Apparently the bleeding settles down after 3 months / 1 pack, but I'm hoping to get the implant before Uni in September and I'm worried it will have the same effects.
    Offline

    0
    ReputationRep:
    I have the same problem I started on the 1st April 17 have bleed or spotted For most of the time. But I'm worried. I get married middle of July and then two week honeymoon. Fed up ain't the word
    Offline

    1
    ReputationRep:
    I am on the cerelle, I have had no periods since I started the pill, then in to my 4th slip I have started bleeding. Very heavy too! It's awful, I can't stand periods normally but this has been longer than a week and I just can't deal with it. Has anybody had the same thing? And if so, what did you do? Should I stop taking it? Thanks
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 27, 2018
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.